# SDR AALA201901029028

- Difficulty date: December 26, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 58,341 hours, 9,587 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY ESCAPE SLIDE FAILED TO  TEST. TRIED NEW PANEL IAW MM 26-21-04. NO HELP.  ORIGINAL PANEL REINSTALLED PER MM 26-21-04.  THE AIRCRAFT WAS GROUNDED.
